# SDR AALA20180313005

- Difficulty date: January 31, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 59,386 hours, 15,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. LEFT OVERWING FILL PORT FAILS BONDING RESISTANCE CHECK. UPON REMOVAL OF THE LEFT OVERWING FILL-PORT FITTING CORROSION WAS DISCOVERED ON THE UPPER AND LOWER SURFACES OF THE FILL-PORT LANDING ON THE WING SKIN. REPAIRED SKIN PER EA 277838.
